Jump to content

Dizziness Has Gotten Alot Worse


Jacquie802
 Share

Recommended Posts

Hi guys,

I really don't know what to do anymore. My dizziness has gotten soo bad that I feel as though I'm going to vomit...The Midodrine seems to be doing nothing for me anymore. :(

I honestly don't know what more to do. My BP doesn't seem to shabby...about 107/64. Anyone got any ideas?

thanks

Jacquie

Link to comment
Share on other sites

Hi Jaquie, I am so sorry that you are having such a terrible time. I use Gravol as a last resort when I am feeling so dizzy that I get severe nausea. It totally knocks me out, and for me, often 1/4 of a tablet is enough. I try to use it only when I know I am going to be able to sleep - before bedtime, or if I know I can nap. Gravol helps with nausea, but also can work for dizziness. Hope this helps. Laura

Link to comment
Share on other sites

Hi Bee,

I actually had a vestibular problem last year, but I don't think this is in any relation to it...Who knows though?!?

Link to comment
Share on other sites

I have never tried the Procrit/Epogen. I think the next med on the list is going to me Mestinon. It's weird. I thought the Midodrine was helping for a while, but now it doesn't seem to really do much. :)

Link to comment
Share on other sites

Hi Jacquie,

My kids and I get very bad vertigo and other dizzeness, I take Cinnarizine 15mg 4/ day to reduce vertigo, and it helps a little with the other dizzeness as well. The Dr.'s seem to try out meds that are designed for manegment of Menier's disease. Do you take any of these kinds on meds.?

Anna

Link to comment
Share on other sites

My dizziness sometimes gets really bad and I can't figure out why or when it will happen.

Some things do increase it like not sleeping well, busy day, getting a cold, allergies, and hormonal changes.

Or nothing I can put my finger on. It eventually gets better.

Hope yours gets better and soon.

Link to comment
Share on other sites

I take Meclazine when I get too dizzy. The only problem is it really wipes me out. Midodrine does not stop my dizzy spells either, but it does reduce the amount of blackouts I have in a day and give me more energy with elevated BP and all.

Hope you find a good med that works for you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...